# SDR UHLA201608170428

- Difficulty date: August 17, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 33,582 hours, 20,890 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Electronic Unit
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PITCH TRIM FAIL.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  R & R HORIZONTAL STAB ACTUATOR CONTROL ELECTRONICS IAW AMM 27-43-01.
